# SDR MALA976190

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 433
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lgcu
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR TRANSIT LIGHT REMAINED ON AFTER GEAR SELECTED DOWN WITH NO DOWN INDICATION.  HYDRAULIC PUMP CONTINUED TO RUN, LANDING GEAR CONTROL CIRCUIT BREAKER RESET CAUSED GEAR TO EXTEND NORMALLY.  MAINTENANCE PERFORMED GEAR SWINGS, COULD NOT DUPLICATE.  REPLACED RELAY 15GA AND LANDING GEAR CONTROL UNIT FOR PRECAUTIONARY MEASURES.  PERFORMED GEAR SWINGS ALL CHECKS GOOD.
